Hello thank you for your post about this. I seem to be going through something similar. I developed a terrible looking rash from taking a yeast detox supplement I went to the Dr. as soon as it started but it was before I realized what caused it so I took a bunch of unneeded antibiotics and steroids. I've tried several things and nothing helps. I really don't want to go back to the Dr. but I was reading that a prescription of fluconazole would clear it up in a couple days and was wondering if you had any advice about it or is it just going to heal on its own even though it has been several weeks now. Thank you for reading and any input is appreciated.
the rash is more likely a reaction of some kind to things going on in your gut
if it started when you were taking probiotics etc - as far as i can tell from what you have described - there is no indication it is fungal in nature
therefore - i do not think fluconazole is indicated or even a good idea for the rash - as that is used to treat systemic fungal infections - and there is no reason i can see to believe the rash is fungal
and taking the fluconazole could trigger more reactions in your gut - leading to more issues - not less
i personally would discontinue the supplement - and either wait it out for a couple of weeks and see if it resolves on its own - or if it gets worse anyway - go and see a doctor to have it checked out